skin-hair-icon
BEARD HAIR LOSS
FROM LAST MONTH I NOTICE A SPOT ON BEARD , SOMEONE SUGGEST ME CENAKART INJ WITH INSULIN SYRINGE , SHOULD I COUNSULT A DOCTOR OR APPLY THIS
86 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 7 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Hi. Greetings. You may possibly have alopecia areata and would need international injections as a part of treatment. But do not try injecting your self under any circumstances and this must be done by a qualified dermatologist only. Also importantly, the diagnosis should first be confirmed by seeing a dermatologist. Therefore see one near you at the earliest. Warm regards .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.